Someone please help. Just came from hospital where I was in ICU for 5 days. My symptomes were only one leg swollen like a balloon and sharp chest pain which intense with breathing or sudden movement. During in hospital stay had been thrown up blood. Bloodpressure was 165/99 which went down to normal later. My pulse was 128. which is still up to 118, 128
They did every possible tests to rule out pulmonary emblolism and was in icu where they found that nothing wrong with me my heart is very good. Had cat scan of head and chest x ray of chest and foot ultasound of the hearth and ultasound of swollen leg. Nothing is wrong and because I was crying (from Pain) they told me I have depression and gave me antideppressant pill. The cat scan of head showed an inflamation in the head inflamation of sinuses , which is not serious and infection in urine
I am home and womitting steady have the sharp pain in middle of chest which radiates to sholder and neck have pain in head not a headacke just a tiny pice behind my ear that hurts have neck pain and my leg is swollen up like a ballon. am I just imagine all of this or what. I am not depressed never cry unless my pain is unbearable I am not afraid of that I have any disease have no sweating or fear or nothing that would show depression. The only symptomes I have is blood womit started before taken any medication, chest pain very sharp radiating to shoulder and neck pain in the back of my head and swollen leg only one leg..
Currently taking cefuroxime antibiotics. I noticed a :cool: growling of my stomach before vomit and blood in vomitting, could it be an ulcer?
I know I dont have blood cloth my heart is fine but then what is causing me being sick like this?
Please if a doctor read this could they advise me what could be wrong. I refuse to go to emergency they treating me like a mental case and i only have these since couple of days:mad:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?